My mother is 82 years old bed bound & has been taking warfarin which has been thinning her blood too much . The GP has suggested apixaban 5mg twice a day .I'm very nervous and concerned about this drug should I be ?
No, you should not be concerned. This drug has a higher safety margin than warfarin and the other new drugs for your mother's indication based on the info that you have provided. If your mother is outside the therapeutic range while on warfarin, whether low or high, it is very dangerous to her health. If you want a second opinion, then have a hematologist see your mother.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prevention of Thromboembolism in Atrial Fibrillation - I had an abilation in February and am having?
Posted 14 Aug 2009 • 3 answers
Posted 29 Sep 2009 • 1 answer
Posted 5 Dec 2013 • 3 answers
Posted 26 Sep 2015 • 1 answer
Posted 21 Nov 2017 • 1 answer